Publication
Title
Equation of motion of the correlated first-order density matrix for the ground-state of the Hookean atom with two electrons
Author
Abstract
Language
English
Source (journal)
Journal of mathematical chemistry. - Basel
Publication
Basel : 2012
ISSN
0259-9791
Volume/pages
50:4(2012), p. 914-919
ISI
000303891200018
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 20.07.2018
To cite this reference